Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
159 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

What are the side effects of postinor 2

Premium Questions

Dr.    Urszula Stanko MD

Hi,plz wat are the side effect of postinor if used twice in a month,I had sex last month a day afta am done with my period,wich is 17th feb,nd had sex the next day,took postinor 2 d nxt... View answer

Answered by : Dr. Urszula Stanko ( General & Family Physician)
Dr. Som Biswas MD

what's the side effect of taking postinor 2 after two weeks of pregnancy on the child ... View answer

Answered by : Dr. Som Biswas ( OBGYN)
Dr. Mitaly MD

hi I had sex with my boyfriend Friday night, I had to take postinor 2 Saturday morning, after ... is that as a result of the postinor2, or do I actually have an STI? ... View answer

Answered by : Dr. Mitaly ( General & Family Physician)
Dr. Manisha Jain MD

Hi doc I'm a female 23yr old from Singapore. I took the postinor 2 pill for the first time in my life 4 months ago and did not have any side effects and got my period as per nomal after that.... View answer

Answered by : Dr. Manisha Jain ( OBGYN)
Dr. Ramadevi Wani MD

Hi, I took Postinor-2 on 15/2 about more than 24 hrs aft sex. My previous period was on 7/2. Today 1/3, i had a brown spot on my panties. Could it be implantation bleeding? Or is it a side... View answer

Answered by : Dr. Ramadevi Wani ( OBGYN)

Public Forum Discussions

Dr.    Akhilesh Dubey MD

be bann from sells in pharmacy and chemist due to the side effect of the drugs.i decided to google ... is the side effect of portinor2 in the body. thanks ... View answer

Answered by : Dr. Akhilesh Dubey ( Internal Medicine Specialist)
Dr. Vjollce Mbiarra MD

Hi,am a 30yr old lady,about 5ft 9 i have bin taking Postinor 2 for about a year now and am worried because am afraid they say it can cause cervical cancer,and since i started taking it,i have bin ... View answer

Answered by : Dr. Vjollce Mbiarra ( OBGYN)
Dr. Shanti Vennam MD

menses,so i mistakenly took 2 tablets of postinor2 at the same time after 48hrs but before the 72hrs.i have been bleeding for 4days since then.what do i do? ... View answer

Answered by : Dr. Shanti Vennam ( OBGYN)
Dr. Dholariya Sagar Jayantilal MD

of postinor2 can be harmful to my body ? Why I am asking this question is because in one month I have taken 3packs of postinor2 and I m scared I might be at risk, pls doctor kindly enlighten me... View answer

Answered by : Dr. Dholariya Sagar Jayantilal ( General & Family Physician)
Dr. Pavan Kumar Gupta MD

.could this be a case of missed period as a side effect to postinor 2 or im just pregnant?can postinor 2 interfere ... unprotected sex with my husband on-10th june. and took... View answer

Answered by : Dr. Pavan Kumar Gupta ( General & Family Physician)

Mobile Questions and Answers

Dr.  Aarti Abraham MD

No, these are side effects of Postinor 2

Dr.   S Patra MD

Side effects of pill.

Dr. Vjollce Mbiarra MD

Hi dear ! What's the reason you have used postinor? It may cause postpone or prepone periods . All the best